Alert archive / New Jersey / Small Craft Advisories in 2024
Small Craft Advisory 64, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 2, 2024, 2:54 AM EDT. It took effect at Sep 2, 2024, 8:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2024, 2:54 AM EDT (06:54 UTC)
- In effect from
- Sep 2, 2024, 8:00 PM EDT
- Expired
- Sep 4, 2024, 1:00 AM EDT
- In force
- 29 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
575 WHUS71 KPHI 020654 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 254 AM EDT Mon Sep 2 2024 ANZ450>452-022000- /O.NEW.KPHI.SC.Y.0064.240903T0000Z-240903T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 254 AM EDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 8 PM this evening to 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-022000- /O.NEW.KPHI.SC.Y.0064.240903T0300Z-240903T1200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 254 AM EDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 11 PM this evening to 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
6 follow-up statements
370 WHUS71 KPHI 021827 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 227 PM EDT Mon Sep 2 2024 ANZ430-431-030730- /O.EXB.KPHI.SC.Y.0064.240903T0300Z-240903T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 227 PM EDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 11 PM this evening to 1 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-030730- /O.EXT.KPHI.SC.Y.0064.240903T0000Z-240903T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 227 PM EDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 8 PM this evening to 1 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-030730- /O.EXT.KPHI.SC.Y.0064.240903T0300Z-240903T1700Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 227 PM EDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EDT TUESDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 11 PM this evening to 1 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
680 WHUS71 KPHI 022324 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 724 PM EDT Mon Sep 2 2024 ANZ450>452-031230- /O.CON.KPHI.SC.Y.0064.240903T0000Z-240903T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 724 PM EDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 1 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-031230- /O.CON.KPHI.SC.Y.0064.240903T0300Z-240903T1700Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 724 PM EDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EDT TUESDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 11 PM this evening to 1 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-031230- /O.CON.KPHI.SC.Y.0064.240903T0300Z-240903T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 724 PM EDT Mon Sep 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 11 PM this evening to 1 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
846 WHUS71 KPHI 030649 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 249 AM EDT Tue Sep 3 2024 ANZ450>452-031700- /O.CON.KPHI.SC.Y.0064.000000T0000Z-240903T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 249 AM EDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-031700- /O.CON.KPHI.SC.Y.0064.000000T0000Z-240903T1700Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 249 AM EDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-031700- /O.CON.KPHI.SC.Y.0064.000000T0000Z-240903T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 249 AM EDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
296 WHUS71 KPHI 031616 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1216 PM EDT Tue Sep 3 2024 ANZ430-431-031730- /O.CAN.KPHI.SC.Y.0064.000000T0000Z-240903T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1216 PM EDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... Marine conditions have fallen below advisory criteria. $$ ANZ450>452-040000- /O.EXT.KPHI.SC.Y.0064.000000T0000Z-240904T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1216 PM EDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-040000- /O.EXT.KPHI.SC.Y.0064.000000T0000Z-240904T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1216 PM EDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
670 WHUS71 KPHI 032346 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 746 PM EDT Tue Sep 3 2024 ANZ450>453-040100- /O.EXP.KPHI.SC.Y.0064.000000T0000Z-240904T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 746 PM EDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Winds and seas have lowered below SCA thresholds based on current observations. $$ ANZ454-455-040500- /O.EXT.KPHI.SC.Y.0064.000000T0000Z-240904T0500Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 746 PM EDT Tue Sep 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT WEDNESDAY... * WHAT...Northeast winds 10 to 20 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 1 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
678 WHUS71 KPHI 040450 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1250 AM EDT Wed Sep 4 2024 ANZ454-455-040600- /O.EXP.KPHI.SC.Y.0064.000000T0000Z-240904T0500Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1250 AM EDT Wed Sep 4 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING... Winds and seas have diminished below Small Craft Advisory levels. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 1:21 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 2, 1:21 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 121 AM EDT Mon Sep 2 2024 .SYNOPSIS... A cold front moves across the area later tonight. High pressure builds out of the Great Lakes region during Monday and into the Northeast and Mid-Atlantic states Tuesday and Wednesday, before shifting to the northeast late in the week. A low pressure system moving up from the south may affect our area for the end of the week into next weekend. && .NEAR TERM /THROUGH TODAY/... As of 1 AM on this Labor Day 2024, the sweeping cold front that is putting an end to the summer heat and humidity is right at the I-95 corridor. Some showers/heavy downpours have developed right along the front (one of which just moved of our office). Tweaked the PoPs slightly, but conditions should be dry by daybreak. Previous full discussion follows. 7 PM discussion... Through this evening, expecting continued very limited coverage of showers and storms through the evening. Downburst potential (and even thunder potential) appears to be reducing but could briefly return with the actual frontal passage overnight. Overall though, looking like a majority of the region will see little, if any, rain, with best chance of additional rain being across southern Delaware. The cold front will push offshore by daybreak. Cold and dry air advection will quickly develop in the wake of the front - for a rare case of dew point temperatures decreasing through the overnight hours. Highs tomorrow should be 5 to 10 degrees lower than Sunday, ranging from the upper 60s to lower 80s. Clouds may linger through daybreak, but should see clearing skies through the morning, resulting in a mostly sunny day. It will be noticeably breezy as well, with gusts of 20-25 mph. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... High pressure settles across the northeast and Mid Atlantic states through Wednesday, bringing a string of cool days with low humidity. Monday night will see temperatures fall into the upper 40s to mid 50s with upper 50s in the Philly metro area. A light N-NW breeze is expected to keep overnight temperatures from completely cratering, but clear skies will still provide efficient radiational cooling. Tuesday and Tuesday night will be less windy than Monday and continue to be dry days as the high will be over the region. Temperatures will be near to a little below average for this time of year with low humidity. High pressure begins to shift offshore Wednesday, allowing for weak return flow to begin during the afternoon. Warmer temperatures will result, but still a few degrees below climo. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... High pressure continues to shift offshore to the north and east Wednesday night into Thursday, but still nosing its way into our area, keeping the weather dry. Temperatures will gradually warm Thursday as well with return flow developing. More uncertainty for the end of the week into the weekend due to an approaching cold front from the west and possible low pressure lifting northward from our south. Latest guidance shows better agreement that this low will bring the area rain, potentially even some heavy rain, around the Friday/Saturday time frame. That said, there remains uncertainty regarding the exact speed and timing of the system. For this reason, we stayed close to NBM forecast which keeps mainly chance POPs in the forecast for Friday through Saturday. && .AVIATION /05Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas.. Rest of Tonight (until 12z)...VFR. Showers are now east of the I-95 terminals, but could move into the vicinity of KMIV/KACY in the next hour or two. Winds will abruptly shift at the I-95 terminals by 06z or shortly thereafter, coming out of the NW, around 10 kt. The wind shift will come between 07z-08z at KMIV/KACY. High confidence overall. Labor Day...VFR with NW winds 10 to 15 kts, and gusts up to 25 kt. High confidence. Monday night...VFR. Northerly winds around 10 kt. High confidence. Outlook... Tuesday-Thursday...VFR conditions. Friday...Mostly VFR with afternoon showers and thunderstorms possible. && .MARINE... Winds and seas are generally expected to stay below Small Craft Advisory conditions, though some showers and thunderstorms are possible tonight for the bay and coastal waters, mainly adjacent to far southern NJ and DE. Outlook... Monday-Thursday...SCA conditions looking more likely Monday night behind the cold front with decent northerly flow, with gusts of 25+ knots possible and seas possibly up to 5 ft offshore. Sub-SCA otherwise through Thursday. Friday...SCA conditions possible with seas building to 3-5 feet with a long fetch of easterly winds gusting to around 20 knots. Rip currents... Through Tuesday....Southerly winds will become north to northeast later tonight and continue through Tuesday at 10-20 mph, although the winds may diminish some Tuesday especially across the northern New Jersey Shore. Breaking waves in the surf zone are forecast to be around 2 feet. As a result, a LOW risk for the development of dangerous rip currents continues for both the New Jersey Shore and the Delaware Beaches. For specific beach forecasts, visit weather.gov/beach/phi && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...MJL NEAR TERM...Hoeflich/Johnson/RCM SHORT TERM...MJL LONG TERM...MJL AVIATION...Hoeflich/Johnson/MJL/RCM MARINE...Gorse/Johnson/MJL/RCM
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 11:24 PM EDT | Special Marine Warning | PHI | 66 min |
Nearby
Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.